You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Certain Configuration of Random Points on a Circle Associated with a Generalized Lotka-Volterra Equation
Journal of Applied Probability
Vol. 26, No. 4 (Dec., 1989), pp. 898-900
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/3214396
Page Count: 3
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Invariant integrals of a Lotka-Volterra system with infinitely many species are introduced. The values of these integrals are given by the probabilities of certain configurations of random points on a circle when the probability density on the circle satisfies a certain symmetry condition.
Journal of Applied Probability © 1989 Applied Probability Trust